Alert archive / New York / Coastal Flood Statements in 2016
Coastal Flood Statement 9, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Apr 9, 2016, 2:43 PM EDT for 6 counties in New York; Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Apr 9, 2016, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2016, 2:43 PM EDT (18:43 UTC)
- In effect from
- Apr 9, 2016, 8:00 PM EDT
- Expired
- Apr 10, 2016, 4:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 48 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
466 WHUS41 KOKX 091843 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 243 PM EDT SAT APR 9 2016 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... CTZ009>011-NYZ071-073-075-078-080-176>179-100900- /O.NEW.KOKX.CF.S.0009.160410T0000Z-160410T0900Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN WESTCHESTER-BRONX-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- SOUTHERN QUEENS-SOUTHERN NASSAU- 243 PM EDT SAT APR 9 2016 ...MINOR TIDAL FLOODING POSSIBLE TONIGHT... * LOCATIONS...ALONG THE CENTRAL AND WESTERN COAST OF THE LONG ISLAND SOUND IN CONNECTICUT AND NEW YORK...AND ALONG THE SOUTH SHORE BACK BAYS OF LONG ISLAND. * TIDAL DEPARTURES...1/2 FT TO AROUND 1 FT ABOVE ASTRONOMICAL LEVELS. * TIMING...DURING THE TIMES OF HIGH TIDE TONIGHT. * IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL. $$ JMC
1 follow-up statement
711 WHUS41 KOKX 092328 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 728 PM EDT SAT APR 9 2016 ...BRIEF AND MINOR TIDAL FLOODING POSSIBLE TONIGHT... CTZ010-011-NYZ073-080-176-100030- /O.CAN.KOKX.CF.S.0009.160410T0000Z-160410T0900Z/ SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-BRONX-SOUTHWESTERN SUFFOLK- NORTHERN QUEENS- 728 PM EDT SAT APR 9 2016 WATER LEVELS ARE EXPECTED TO STAY JUST BELOW MINOR FLOOD LEVELS. $$ NYZ075-178-179-100600- /O.EXT.KOKX.CF.S.0009.160410T0200Z-160410T0600Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 728 PM EDT SAT APR 9 2016 * LOCATIONS...ALONG THE SOUTH SHORE BACK BAYS OF WESTERN LONG ISLAND...QUEENS...AND BROOKLYN. * TIDAL DEPARTURES...1/2 FT TO AROUND 1 1/2 FT ABOVE ASTRONOMICAL LEVELS. * TIMING...DURING THE TIMES OF HIGH TIDE BETWEEN 10 PM AND 2 AM. * IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL. $$ CTZ009-NYZ071-078-177-100800- /O.EXT.KOKX.CF.S.0009.160410T0500Z-160410T0800Z/ SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHERN NASSAU- 728 PM EDT SAT APR 9 2016 * LOCATIONS...ALONG WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...1/2 FT TO AROUND 1 FT ABOVE ASTRONOMICAL LEVELS. * TIMING...DURING THE TIMES OF HIGH TIDE BETWEEN 1 AM AND 4 AM. * IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR PROPERTIES DUE TO HEIGHT OF STORM TIDE. MAJORITY OF ROADS REMAIN PASSABLE. ANY IMPACT ON PROPERTY IS MINIMAL. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Apr 9, 2:10 PM EDT, 33 minutes earlier.
Area forecast discussion, Apr 9, 2:10 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
210 PM EDT SAT APR 9 2016
.SYNOPSIS...
LOW PRESSURE PASSES SOUTH OF THE REGION TODAY AND WELL EAST
TONIGHT. HIGH PRESSURE BUILDS SOUTH OF THE REGION ON SUNDAY. LOW
PRESSURE PASSING TO THE NORTH WILL THEN SLOWLY DRAG A COLD FRONT
THROUGH THE REGION EARLY IN THE NEW WEEK. HIGH PRESSURE RETURNS
FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
WEAK LOW PRES WAS OFF THE NJ COAST AT 17Z PER MSAS. WATER VAPOR
PLACED THE UPR LOW OVER SCNTRL PA. TSTMS EVIDENT OVER THE ATLC.
RADAR COMPOSITE SHOWED THE MID LVL FROGEN SETTING UP JUST S OF
THE CWA OVER CNTRL NJ EXTENDING EWD OVER THE OCEAN. THIS IS
CONSISTENT WITH THE LATEST RAP/NAM/GFS. AS A RESULT...HAVE DROPPED
SNOWFALL AMTS SIGNIFICANTLY...WITH VERY LITTLE IF ANY ACCUMS
EXPECTED ACROSS THE CWA THRU THIS EVE.
BEST CHC FOR SNOW ACCUMS LOOKS TO BE ACROSS ERN LI AND CT THIS EVE
ON THE BACK SIDE OF THE LOW. WET BULB ZERO HEIGHTS REMAIN MRGNL AT
AROUND 1000 FT HOWEVER...SO KEPT THE FCST AOB A HALF INCH.
&&
.SHORT TERM /SUNDAY/...
MODELS IN GOOD AGREEMENT WITH CLOSED LOW AND TROUGH AXIS PIVOTING
EAST AND OFFSHORE THIS EVENING...WITH DRYING CONDS ON BREEZY N/NW
FLOW.
15 TO 25 MPH WITH GUSTS TO 25 TO 30 MPH LIKELY IN THE
EVENING...GRADUALLY SUBSIDING LATE NIGHT INTO SUNDAY MORNING AS
HIGH PRESSURE BUILDS INTO THE MID ATLANTIC. THESE NORTHERLY WINDS
WILL USHER IN AN ANOMALOUSLY COLD AIRMASS...WITH TEMPS FALLING
BELOW FREEZING AND INTO THE 20S FOR MUCH OF THE REGION. FREEZE
WARNING CONTINUES FOR AGRICULTURAL CONCERNS FOR TONIGHT INTO SUN
MORNING.
HIGH PRES PASSES THROUGH THE REGION ON SUNDAY. GENERALLY MOSTLY
SUNNY SKIES ON TAP WITH HIGHS TOPPING OFF IN THE MID TO UPPER 40S.
GUSTY NW WINDS IN THE MORNING WILL GIVE WAY TO SW FLOW IN THE
AFTERNOON.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
HIGH PRES DEPARTS SUNDAY NIGHT. LOW PRES OVER CENTRAL CANADA ON
SUNDAY WILL MOVE INTO THE GREAT LAKES SUNDAY NIGHT BEFORE MOVING
NORTH OF NY STATE AND THEN INTO THE CANADIAN MARITIMES DURING THE
DAY MONDAY. THIS WILL LIFT A WARM FRONT TOWARDS THE LOCAL AREA
SUNDAY NIGHT INTO MONDAY MORNING...AND THAT FRONT WILL LIFT THROUGH
THE REGION MONDAY. AS LOW PRES PASSES NORTH OF THE REGION...IT WILL
DRAG A COLD FRONT TOWARDS THE EAST COAST MONDAY NIGHT...AND THROUGH
THE EAST COAST TUESDAY NIGHT.
CLOUDS DEVELOP SUNDAY NIGHT...AND AS THAT WARM FRONT APPROACHES...
SOME MIXED PRECIP MAY DEVELOP AFTER MIDNIGHT SUNDAY NIGHT...AND WILL
CHANGE TO PLAIN RAIN MONDAY MORNING. WARM FRONT LIFTS THROUGH THE
REGION MONDAY...AND THEN STRONG SOUTHERLY FLOW DEVELOPS AS THE
GRADIENT TIGHTENS BETWEEN OFFSHORE HIGH PRES AND LOW PRES
APPROACHING FROM THE NORTH. DESPITE THE CLOUDS AND PRECIP...TEMPS
WILL WARM THROUGH THE 50S AND WILL APPROACH 60 IN SOME AREAS.
WIDESPREAD RAIN CONTINUES MONDAY NIGHT THROUGH TUESDAY AS THAT
FRONTAL SYSTEM SLOWLY WORKS ACROSS THE REGION. THE FRONT SHOULD BE
THROUGH THE WESTERN HALF OF THE FORECAST AREA TUESDAY EVENING...AND
THEN THROUGH THE EASTERN HALF BY DAYBREAK WEDNESDAY. PRECIP WINDS
DOWN DURING THAT TIME.
HIGH PRES BUILDS IN FROM THE WEST ON WEDNESDAY AND WILL REMAIN OVER
THE NORTHEAST WITH DRY WEATHER THROUGH THE END OF THE WORK WEEK.
TEMPS WILL RUN A FEW DEGREES SHORT OF NORMAL WITH HIGHS IN THE MID
TO UPPER 50S DURING THAT TIME.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
LOW PRESSURE INTENSIFIES AS IT PASS SOUTH OF LONG ISLAND THIS
AFTERNOON. HIGH PRESSURE BUILDS IN FROM THE WEST OVERNIGHT.
GENERALLY MARGINAL CONDITIONS THIS AFTERNOON WITH A PERIOD OF
IFR POSSIBLE LATE AS PCPN MIXES WITH -SN OCCASIONALLY. SFC TEMPS
REMAIN ABOVE FREEZING, THUS IT'S UNLIKELY FOR ANY ACCUMULATION ON
RUNWAYS. THE PCPN CONTINUES INTO THIS EVENING OVER EASTERN LONG
ISLAND AND CONNECTICUT. THUS FOR THESE TERMINALS (KISP AND
KGON)...THERE COULD BE A LIGHT SLUSHY COATING.
NE WINDS GRADUALLY BACK TO THE NORTH THROUGH THE AFTN AS THE LOW
PRESSURE MOVES OFF THE JERSEY COAST. EXPECTING A RAPID INCREASE
IN WIND AROUND 00-01Z WITH GUSTS UP TO 30 KT AS DRY AIR MOVES IN
AT THE LOW INTENSIFIES.
SOLID VFR ON SUNDAY WITH WINDS BACKING SW.
.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.SUN NGT-TUE...MVFR OR POSSIBLY IFR WITH SHOWERS.
SW WND 15-20G25-30KT MON. SW WND SHIFTING N 15 KT TUE
.WED-THU...VFR. NE WND 15-20 KT.
&&
.MARINE...
LOW PRESSURE TRACKING JUST TO THE SOUTH TODAY WILL SHIFT EAST OF THE
WATERS TONIGHT...CAUSING WINDS TO BACK TOWARDS NNW AND INCREASE. SCA
CONDS ON THE OCEAN WATERS TODAY PRIMARILY DUE TO SEAS LEADING UP TO
INCREASING WINDS WITH GALE FORCE GUSTS TONIGHT. GALES ON THE OCEAN
SHOULD END BY SUNDAY MORNING...BUT LINGERING SEAS AND GUSTS OF AT
LEAST 25KT SUNDAY MORNING WILL LIKELY REQUIRE A SCA ONCE GALES ARE
OVER.
THERE COULD BE OCCASIONAL GUSTS TO 25KT LATE IN THE DAY MAINLY OVER
THE HARBOR AND WESTERN SOUND. GUSTS TO AT LEAST 25KT OTHERWISE WILL
BE LIKELY TONIGHT ACROSS ALL NON-OCEAN WATERS. SCA THEREFORE FOR
TONIGHT. A GUST OR TWO TO 25KT WILL STILL BE POSSIBLE EARLY SUNDAY
MORNING OVER THE EASTERN SOUND AND BAYS...BUT SUB-SCA CONDS EXPECTED
TO PREVAIL ALL DAY.
A WARM FRONT APPROACHES SUNDAY NIGHT...AND LIFTS NORTH THROUGH THE
WATERS ON MONDAY. STRONG SW FLOW DEVELOPS WITH GALES POSSIBLE ON THE
OCEAN WATERS AND SCA CONDS ON THE SOUND/HARBOR/BAYS ON MONDAY.
COLD FRONT THEN WORKS ACROSS THE WATERS TUESDAY THROUGH TUESDAY
NIGHT AND CONDS SLOWLY FALL BELOW SCA CRITERIA DURING THIS TIME.
WITH HIGH PRES BUILDING IN FROM THE WEST...TRANQUIL CONDS EXPECTED
ON THE WATERS FOR THE MIDDLE TO THE END OF NEXT WEEK.
&&
.HYDROLOGY...
TODAY INTO TONIGHT...A FEW HUNDREDTHS OF AN INCH PRECIP OR LESS
ACROSS THE LOWER HUDSON VALLEY AND SOUTHERN CT...WITH 1/4 INCH
ACROSS NE NJ/NYC METRO AND LI. THERE IS A LOW PROB OF LI AND
NYC/NJ METRO SEEING 1/2 INCH OF QPF. NO HYDROLOGIC ISSUE ARE
EXPECTED.
ABOUT 1/2 INCH QPF POSSIBLE MONDAY THROUGH TUESDAY.
&&
.TIDES/COASTAL FLOODING...
WITH HIGH TIDE LATE THIS MORNING INTO EARLY AFTERNOON BEING THE
LOWER HIGH TIDE...AND EASTERLY FLOW STILL RAMPING UP...WATER
LEVELS ARE EXPECTED TO STAY BELOW MINOR THRESHOLDS.
WITH ASTRONOMICAL TIDES STILL RUNNING HIGH...AND ONLY 1/2 TO 1
1/2 FT POSITIVE DEPARTURES NEEDED FOR MINOR COASTAL FLOODING
ACROSS THE SOUTHERN BAYS OF NYC AND WESTERN LI WITH TONIGHTS HIGH
TIDE...BRIEF MINOR COASTAL FLOODING IS POSSIBLE AS SURGE WILL
LIKELY BE SLOW TO SUBSIDE. MODERATE N/NW FLOW SHOULD KEEP WATER
LEVELS JUST BELOW MINOR THRESHOLDS ELSEWHERE.
&&
.EQUIPMENT...
AN EMERGENCY ELECTRICAL POWER SYSTEM REPLACEMENT AT WFO NEW YORK
IS SCHEDULED FROM SATURDAY EVENING THROUGH SUNDAY MORNING.
THE FORECAST OFFICE WILL BE CLOSED DURING THAT TIME...AND SERVICE
BACKUP WILL BE PROVIDED BY WFO MOUNT HOLLY.
PLEASE REFER TO THE PUBLIC INFORMATION STATEMENT FOR FURTHER
DETAILS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY FOR
CTZ009>012.
NY...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY FOR
NYZ071>075-078>081-176>179.
NJ...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY FOR
NJZ006-104-106-108.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT SUNDAY
FOR ANZ330-335-338-340-345.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ350-
353-355.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EDT SUNDAY FOR
ANZ350-353-355.
&&
SYNOPSIS...JMC/NV
NEAR TERM...JMC
SHORT TERM...NV
LONG TERM...MPS
AVIATION...TONGUE
MARINE...JC
HYDROLOGY...MPS/NV
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Apr 9, 8:30 AM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 830 AM EDT SAT APR 9 2016 ANZ350-353-355-101230- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 830 AM EDT SAT APR 9 2016 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-CTZ005>008-NJZ002-004-103-105-107-NYZ067>070- 101230- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN- WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 830 AM EDT SAT APR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-101230- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 830 AM EDT SAT APR 9 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 4:30 AM EDT | Freeze Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 29 hr |
Nearby
Coastal Flood Statements in New York, 2016Coastal Flood Statements in Connecticut, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.